MathSciNet Relay Station
MathSciNet bibliographic data
MR2072280 91B30 (60H10 60H30)
Schmidli, Hanspeter Asymptotics of ruin probabilities for risk processes under optimal reinsurance and investment policies: the large claim case. Queueing Syst. 46 (2004), no. 1-2, 149–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement